# SDR COMA9660994

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Part number: 83963
- Condition: Malfunction
- Location: Horiz Stab
- Part time: 4,096 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM CHANNEL 1 INOPERATIVE MESSAGE ON EICAS.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
